# SDR IPXA2015031486989

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 15,769 hours, 9,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT REMAINS ON AFTER GEAR RETRACTION.  DEFERRED L1 DOOR EXIT MARKING SIGN IAW MEL 33-51-05-1, M548855 ASSIGNED.  REPLACED MLG RELAY 128GB IN 104VU PANEL IAW AWM 33-51-12. PERFORMED ADJ/TEST OF SUPER NUMERARY ANNC. EMERGENCY LIGHTING IAW MM 33-51-00-0501. OPS CK GOOD.  THIS CLEARS M548855.  EFF SOURCE REF ASM 32-62-09.
